Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the oscillations of a pendulum under parametric excitation

Author: R. A. Struble
Journal: Quart. Appl. Math. 22 (1964), 157-159
MSC: Primary 70.34
DOI: https://doi.org/10.1090/qam/165746
MathSciNet review: 165746
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. A. Struble, Oscillations of a pendulum under parametric excitation, Quarterly Appl. Math., 21 (1963) 121 MR 0153149
  • [2] J. Moser, On invariant curves of area-preserving mappings of an annulus, Nachr. Akad. Wiss. Göttingen, Math.-phys. Kl. IIa (1962) 1 MR 0147741
  • [3] R. A. Struble, Nonlinear Differential Equations, McGraw-Hill Book Co., New York, (1962) MR 0130408
  • [4] J. Moser, Perturbation theory for almost periodic solutions for undamped nonlinear differential equations, International Symposium on Nonlinear Differential Equations and Nonlinear Mechanics, Academic Press, 1963, pp. 71-79 MR 0147740
  • [5] R. A. Struble, Resonant Oscillations of the Duffing Equation, Contributions to Nonlinear Differential Equations, 2 (1963) 485 MR 0153917

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 70.34

Retrieve articles in all journals with MSC: 70.34

Additional Information

DOI: https://doi.org/10.1090/qam/165746
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society